Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 42, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 22, 2016, 7:02 PM MDT for Cherry County, Nebraska. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2016, 7:02 PM MDT (01:02 UTC)
- Expired
- May 22, 2016, 7:45 PM MDT
- In force
- 43 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
County Cherry County, NE
The radar
The North Platte radar (KLNX), 54 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 7:21 PM MDT | HAIL 1.75 | 30 N Mullen, NE | RESIDENTS LOST POWER AS STORM WENT THROUGH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 2:20 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.0 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2431 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1498 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 18.2
The text
As transmitted.
308
WUUS53 KLBF 230102
SVRLBF
NEC031-230145-
/O.NEW.KLBF.SV.W.0042.160523T0102Z-160523T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
802 PM CDT SUN MAY 22 2016
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 845 PM CDT/745 PM MDT/
* AT 802 PM CDT/702 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 18
MILES WEST OF BROWNLEE...OR 23 MILES NORTH OF MULLEN...MOVING
NORTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
HIGHWAY 97 CROSSING BIG CREEK...MARSH FLAT...HIGHWAY 97 CROSSING THE
NORTH LOUP RIVER AND SEVENMILE HILL.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 75 AND 111.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT/900 PM MDT/ FOR
NORTH CENTRAL NEBRASKA.
LAT...LON 4212 10107 4211 10143 4263 10102 4250 10064
TIME...MOT...LOC 0102Z 205DEG 26KT 4238 10097
HAIL...1.75IN
WIND...<50MPH
$$
ROBERG1 follow-up statement
822
WWUS53 KLBF 230133
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
833 PM CDT SUN MAY 22 2016
NEC031-230145-
/O.CON.KLBF.SV.W.0042.000000T0000Z-160523T0145Z/
CHERRY NE-
833 PM CDT SUN MAY 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM
CDT/745 PM MDT/ FOR SOUTH CENTRAL CHERRY COUNTY...
AT 833 PM CDT/733 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES
SOUTH OF MERRITT RESERVOIR...OR 29 MILES NORTH OF MULLEN...MOVING
NORTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
HIGHWAY 97 CROSSING BIG CREEK...MARSH FLAT...HIGHWAY 97 CROSSING THE
NORTH LOUP RIVER AND SEVENMILE HILL.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 75 AND 111.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE
OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT/900 PM MDT/ FOR
NORTH CENTRAL NEBRASKA.
LAT...LON 4212 10107 4211 10143 4263 10102 4250 10064
TIME...MOT...LOC 0133Z 210DEG 9KT 4245 10091
HAIL...1.75IN
WIND...<50MPH
$$
ROBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 6:28 PM MDT, 34 minutes earlier.
Area forecast discussion, May 22, 6:28 PM MDT, 34 minutes before
Area Forecast Discussion National Weather Service North Platte NE 728 PM CDT SUN MAY 22 2016 .SYNOPSIS... Issued at 348 PM CDT Sun May 22 2016 Dry line analyzed this afternoon across southwest Nebraska with a stalled frontal boundary across the sandhills. A few storms starting to fire along the frontal boundary and a decent CU field over portions of the dry line. The stratus has broken for the most part with the sun warming things nicely, with 3 pm obs in the upper 70s to mid 80s. Also east of the dry line/frontal boundary, very muggy with dew points well into the 60s. && .SHORT TERM...(This evening through Monday) Issued at 348 PM CDT Sun May 22 2016 Severe weather is the main focus this evening and will likely linger somewhat after midnight. Afternoon special sounding showing impressive cape and a weakening cap. Models struggling to determine which boundary will be the focus for initial convection. Radar already showing the line developing over cherry county with satellite showing a nice line of towering CU across the dry line. With the line in cherry expect that development to continue to expand. The HRRR and the RAP favor the dry line to also iniation over the next hour or two. Forecast will continue to include pops for both lines, however the better upper level support arrives when the mid level disturbance located across central Colorado lifts across the area. Tomorrow storms should push to the east with some clearing and temps rebounding into the 70s. .LONG TERM...(Monday night through Sunday) Issued at 348 PM CDT Sun May 22 2016 The main surface front will remain southeast of the forecast area Monday night with southwest flow aloft. kept near the 20-30 pops across the south Monday night with a weak disturbance indicated near the surface front. Shower and thunderstorm chances in the forecast Tuesday through Sunday. A longwave trough extending from the west coast into the Northern Rockies will eventually bring a closed low from Colorado into the Central Plains Thursday night into Friday. Better chances near 50 percent are forecast Tuesday night and again Thursday night into Friday. Highs mainly in the upper 70s to lower 80s Tuesday and Wednesday, then cooler behind a cold front Friday in the upper 60s to lower 70s, then 75 to 80 Saturday and Sunday. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 728 PM CDT Sun May 22 2016 Strong to severe storms will impact the KLBF and KVTN terminals this evening and into the early overnight hours. Wind gusts to 40+ KTS are likely with any strong to severe storms. CIGS in association with storms will fall as low as 2000 to 4000 FT AGL. CIGS will increase to 25000 ft AGL overnight as the threat for storms will end after 10Z Monday. Skies will clear by mid morning Monday, continuing into the afternoon hours. && .HYDROLOGY... Issued at 348 PM CDT Sun May 22 2016 Little change with the North Platte River forecast. Could see a little more rise, 0.1 feet at North Platte, otherwise minor to moderate flooding continues both upstream and downstream of lake McConaughy. A minor wave is causing the South Platte River gages to see a little additional rises over the next few days, however all sites remain below flood stage on the South Platte River. The Platte River had a change today as the slight wave moving down the South Platte River will cause the Platte River gage at Brady to reach minor flood stage, 7.5 feet. A flood warning was issued due to the gage site expecting to reach the minor flood stage, the current gage reading was 7.4 feet. Also with the potential for some rainfall across the basin, high confidence of reaching 7.5 feet and could possible reach 7.6 feet. && .LBF Watches/Warnings/Advisories... None. && SYNOPSIS...Masek SHORT TERM...Masek LONG TERM...Roberg AVIATION...Buttler HYDROLOGY...Masek
Hazardous weather outlook, May 22, 3:02 PM MDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 402 PM CDT SUN MAY 22 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-232115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 402 PM CDT SUN MAY 22 2016 /302 PM MDT SUN MAY 22 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SEVERE WEATHER IS EXPECTED THIS EVENING. THE AREA OF GREATEST CONCERN IS GENERALLY FROM MERRIMAN AND IMPERIAL EAST WHERE VERY LARGE HAIL COULD REACH 2 INCHES OR GREATER IN DIAMETER. WIND DAMAGE IS ALSO POSSIBLE. AN ISOLATED TORNADO MAY FORM. THUNDERSTORM DEVELOPMENT IS EXPECTED TO LAST PAST MIDNIGHT. SEVERE WEATHER IS MOST LIKELY THROUGH LATE EVENING. RESERVOIR RELEASES ALONG THE NORTH PLATTE RIVER WILL MAINTAIN MINOR TO MODERATE FLOODING INTO JUNE FROM LISCO TO NORTH PLATTE. A SLIGHT RISE ON THE PLATTE RIVER WILL CAUSE THE MAIN STEM OF THE RIVER NEAR BRADY TO REACH MINOR FLOOD STAGE FOR A COUPLE OF DAYS THIS WEEK. PLEASE REFER TO THE LATEST FLOOD STATEMENTS FOR RIVER FORECASTS. THE SOUTH PLATTE RIVER WILL CONTINUE TO SEE MINOR FLUCTUATIONS...BUT IS EXPECTED TO REMAIN BELOW FLOOD STAGE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT ACROSS SOUTHWEST NEBRASKA. SOME STORMS COULD BECOME SEVERE...MAINLY ALONG AND SOUTH OF INTERSTATE 80. LARGE HAIL AND WIND DAMAGE ARE THE CONCERN. SEVERE WEATHER IS POSSIBLE LATE TUESDAY. THE AREA OF GREATEST CONCERN COVERS CUSTER...LINCOLN AND FRONTIER COUNTIES WHERE A TORNADO IS POSSIBLE. OTHERWISE LARGE HAIL AND WIND DAMAGE ARE THE PRIMARY CONCERN. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH SATURDAY. THE RISK OF SEVERE WEATHER IS UNCERTAIN. RESERVOIR RELEASES ALONG THE NORTH PLATTE RIVER WILL MAINTAIN MINOR TO MODERATE FLOODING INTO JUNE FROM LISCO TO NORTH PLATTE. A SLIGHT RISE ON THE PLATTE RIVER WILL CAUSE THE MAIN STEM OF THE RIVER NEAR BRADY TO REACH MINOR FLOOD STAGE FOR A COUPLE OF DAYS THIS WEEK. PLEASE REFER TO THE LATEST FLOOD STATEMENTS FOR RIVER FORECASTS. THE SOUTH PLATTE RIVER WILL CONTINUE TO SEE MINOR FLUCTUATIONS...BUT IS EXPECTED TO REMAIN BELOW FLOOD STAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Local storm report, May 22, 6:15 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
715 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL STAPLETON 41.48N 100.51W
05/22/2016 E0.75 INCH LOGAN NE NWS EMPLOYEE
&&
MOLDANSpecial weather statement, May 22, 6:19 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 719 PM CDT SUN MAY 22 2016 NEZ024-025-230045- THOMAS NE-HOOKER NE- 719 PM CDT SUN MAY 22 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN THOMAS AND SOUTHEASTERN HOOKER COUNTIES UNTIL 745 PM CDT/645 PM MDT/... AT 719 PM CDT/619 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16 MILES NORTHEAST OF TRYON...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN THOMAS AND SOUTHEASTERN HOOKER COUNTIES. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 142 AND 145. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT/900 PM MDT/ FOR NORTHWESTERN NEBRASKA. LAT...LON 4175 10072 4175 10089 4195 10090 4195 10048 TIME...MOT...LOC 0019Z 207DEG 22KT 4177 10082 SNIVELY
Local storm report, May 22, 6:27 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
727 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 4 NE VALENTINE 42.91N 100.49W
05/22/2016 M1.00 INCH CHERRY NE PUBLIC
&&
MOLDANSpecial weather statement, May 22, 6:30 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
730 PM CDT SUN MAY 22 2016
NEZ025-026-037-038-230100-
THOMAS NE-LOGAN NE-CUSTER NE-BLAINE NE-
730 PM CDT SUN MAY 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BLAINE...
NORTHWESTERN CUSTER...SOUTHEASTERN THOMAS AND NORTHERN LOGAN COUNTIES
UNTIL 800 PM CDT...
AT 730 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTH OF STAPLETON
TO 9 MILES NORTHEAST OF GANDY TO NEAR ARNOLD...AND MOVING NORTHEAST
AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ARNOLD AND BROWN LAKE.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 122 AND 133.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHWESTERN
NEBRASKA.
LAT...LON 4143 10020 4156 10037 4167 10064 4189 10041
4179 10017 4164 9999
TIME...MOT...LOC 0030Z 216DEG 30KT 4169 10058 4160 10037 4145 10020
SNIVELYLocal storm report, May 22, 6:40 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
740 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM FLASH FLOOD VALENTINE 42.87N 100.55W
05/22/2016 CHERRY NE TRAINED SPOTTER
OVER A FOOT AND A HALF OF FLOWING WATER REPORTED DOWN
SOME STREETS IN VALENTINE.
&&
MOLDANSpecial weather statement, May 22, 6:42 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
742 PM CDT SUN MAY 22 2016
NEZ037-038-230115-
LOGAN NE-CUSTER NE-
742 PM CDT SUN MAY 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CUSTER...
NORTHEASTERN LINCOLN AND SOUTHEASTERN LOGAN COUNTIES UNTIL 815 PM
CDT...
AT 742 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GANDY...OR 8 MILES EAST OF STAPLETON...MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ARNOLD...LOGAN AND HOAGLAND.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 237 AND 248.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
NEBRASKA.
LAT...LON 4139 10024 4139 10035 4142 10043 4163 10034
4154 10004
TIME...MOT...LOC 0042Z 211DEG 22KT 4144 10036
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 6:04 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 41 min |
| May 22, 6:19 PM MDT | Special Weather Statement | LBF | Thomas | 26 min |
| May 22, 6:30 PM MDT | Special Weather Statement | LBF | Logan | 30 min |
| May 22, 6:36 PM MDT | Flash Flood Warning | LBF | Cherry | 6 hr |
| May 22, 6:37 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 53 min |
| May 22, 6:42 PM MDT | Special Weather Statement | LBF | Logan | 33 min |
| May 22, 6:47 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 27 min |
| May 22, 7:30 PM MDT | Special Weather Statement | LBF | Sheridan | 45 min |
| May 22, 7:36 PM MDT | Flash Flood Warning | LBF | Brown, Keya Paha | 6 hr |
| May 22, 7:47 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| May 22, 7:53 PM MDT | Special Weather Statement | LBF | Sheridan | 37 min |
| May 22, 8:24 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 51 min |
| May 22, 8:44 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, Keith, McPherson | 46 min |
| May 22, 9:15 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Keya Paha | 24 min |
| May 22, 9:26 PM MDT | Special Weather Statement | LBF | McPherson, Perkins | 64 min |
| May 22, 10:06 PM MDT | Special Weather Statement | LBF | Blaine, Logan | 39 min |
| May 22, 11:03 PM MDT | Special Weather Statement | LBF | Garfield, Loup, Rock | 42 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.